# SDR AALA202509237548

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 44,009 hours, 18,774 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER SECTION REAR SPAR VAPOR BARRIER UPPER ATTACH ANGLE LOCATED  IN LEFT HAND ECS BAY, AT AFT BULKHEAD BS 663, RBL 13. REPLACED ANGLE PER SRM 57-10-10-2R-5.
